# SDR HEEA063331

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 214001540117
- Condition: Won'T Test
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT IN SCAS TEST WILL NOT WORK.
